# SDR R61A2021062800509

- Difficulty date: June 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, RH GUSSET PLATE FOUND CORRODED AT BEAM FR90.  REMOVED AND REPLACED GUSSET PLATE IAW SRM 51-41-02
